# SDR EIAA2011240

- Difficulty date: October 19, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Aircraft time: 10,988 hours
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65B015348
- Part serial: 720
- Condition: Malfunctioned
- Location: Rt Wlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

AFTER GEAR UP, MOVING GEAR LEVER TO OFF RESULTED IN GEAR LEVER LATCH IN VIEW.  F/E ANNUNCIATOR PANEL SHOWED RIGHT WING TILT LIGHT ILLUMINATED WITH BOTH PRIMARY AND ALTERNATE BUTTONS DEPRESSED.  CYCLED GEAR HAD NORMAL INDICATION UNTIL GEAR UP AND SAME INDICATIONS.  DIVERTED TO JFK AND DUMPED FUEL, LAND WITHOUT FURTHER INCIDENT.   REMOVED AND REPLACED RT WING GEAR TILT ACTUATOR REF: MM 32-11-20 LEAK CHECK IS GOOD.  TILT SENSOR OP'S CHECK IS GOOD REF: MM 32-61-04.
